# SDR UIEA2019021103179

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 79,522 hours, 14,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK RT BS 760 TENSION TIE AFT CHANNEL 1 EA HOLE WAS CRACKED.( THE SUBJECT TENSION TIE REPAIR CARRIED OUT I.A.W.  SRM 53-20-30-2R-1  .  )
